1 doctor weighed in:

For the last 2 months during my period i've been bleeding a lot more than usual and i also get really light headed and dizzy. Should i be concern?

1 doctor weighed in
Dr. Dennis Higginbotham
Obstetrics & Gynecology

In brief: Probably

Women can become anemic due to heavy periods.
It is quite easy to decrease menstrual blood loss for most women with oral contraceptives. You should see your doctor to have your hemoglobin checked and to see if there are any other issues such as pcos, hypothyroidism, etc.

In brief: Probably

Women can become anemic due to heavy periods.
It is quite easy to decrease menstrual blood loss for most women with oral contraceptives. You should see your doctor to have your hemoglobin checked and to see if there are any other issues such as pcos, hypothyroidism, etc.
Dr. Dennis Higginbotham
Dr. Dennis Higginbotham
Thank
Get help from a real doctor now
Dr. Adam Levy
Board Certified, Obstetrics & Gynecology
35 years in practice
1M people helped
Continue
111,000 doctors available